# SDR QXEA2013102501454

- Difficulty date: October 22, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 25,037 hours, 25,668 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FRAME AT STA X32 BELOW FLOOR.  BLENDED CORROSION ON SKIN FS X32.4, STR28L TO STR33 IAW SRM 51-21-00.  UT THICKNESS TEST REF NDTM, PT 1, 51-00-04. MIN THICKNESS MEASURED .062" IN BLENDED AREAS.  LOCATED & DRILLED FRAME, PN 85329152-103 IAW SRM 51-40-07.  NDT, CRACK CHECK. ET INSP. REF NDTM, PT 1, 51-00-06. ORIGINAL THICKNESS 0.060", WITHIN LIMITS REF SRM 53-00-00.  RESTORED FINISH ON SKIN BELOW FRAME SECTION FS X  32.4, STR28L TO STR33.  RESTORED FINISH IAW SRM 53-00-00.
